# SDR UIEA2018102602369

- Difficulty date: September 28, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 112T432122
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING JACK FITTING IS CRACKED. R&R RT WING JACK PAD FITTING PER DWG 112T500 REV B.
